# SDR DALA2018073004756

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 68,482 hours, 50,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE FLOOR-LEVEL EMERGENCY LIGHT IN TAIL COMPARTMENT INOP. INSPECTED AND FOUND BAD SPLICE. REPAIRED WIRE AS REQ PER SWPM CH 20. OPS CHECK GOOD.
